# SDR FDEA2018092522662

- Difficulty date: September 22, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 49,656 hours, 27,368 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Cracked
- Location: Nr 5
- Part time: 10,759 hours, 6,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  725     32-43  2981     22SEP18  DSM  FACT  U  DURING #5 WHEEL CHANGE FOUND #5 BRAKE ASSY TO HAVE  SEVERAL CRACKED, BROKEN, AND MISSING DRIVE KEY  SEGMENTS AND REINFORCEMENTS.  R/I  22SEP18 02:22   DSM U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: C20524110B                          POS: #5  SRL: 05412                     TAG NBR: 791G08  ON  MPN: C20524110B           CPN: 3211091  SRL: 05049                     TAG NBR: 9C9323  FACT 22SEP18 02:22   DSM U  REPLACED #5 MAIN BRAKE ASSY IAW MM 32-42-27-04  SDR INFO REMOVED PART  MESSIER-BUGATTI-DOWTY BRAKE ASSY  MPN = C20524110B  MSN = 05412   REPLACED #5 MAIN BRAKE ASSEMBLY IAW MM 32-42-27-04
